# SDR UALA2011062403113

- Difficulty date: June 24, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 44,139 hours, 17,508 cycles
- Engine: Iae V2522A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH PITCHED SQUEAL FROM F/O SIDE.  QUIETER AT LOW ALTITUDES.  REMOVED WINDSHIELD.  CLEANED MATING SURFACES.  RE-INSTALLED WINDSHIELD.
